DOI 10.1111/j.1365-2710.2007.00844.x
Possible case of potentiation of the antiplatelet effect of cilostazol by grapefruit juice.
Аннотация
We present a case of purpura associated with concomitant ingestion of cilostazol, aspirin and grapefruit juice. A 79-year-old man with atherosclerosis obliterans, taking cilostazol and aspirin, complained of purpura. Interview by a pharmacist revealed that he had been taking grapefruit juice for a month. His purpura disappeared upon cessation of grapefruit juice, although his medication was not altered. The most probable cause of his purpura is an increase in the blood level of cilostazol because of the inhibition of cilostazol metabolism by components of grapefruit juice. Aspirin may possibly have potentiated the risk of purpura. Grapefruit juice should be avoided in patients taking cilostazol, especially in patients being concomitantly treated with other anticoagulants.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.